# SDR 240041

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 19,369 hours, 29,648 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3150 · Central Warning
- Part: Socket
- Condition: Loose
- Location: Warning Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT FIRE WALL FUEL VALVE AMP TEST FAILED TO ILLUMINATE.   TEE HANDLE RETORQUED LT LIGHT BULB SOCKET.   OPS CHECKED NORMAL.
